# SDR HNAA2022020700065

- Difficulty date: January 8, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 42,056 hours, 38,216 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E894714 - RH WING RIB 21 UPPER FLANGE CRACKED .... PERFORMED REPAIR TO RH WING RIB 21 IAW EO1-57-22-0005.
